Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 30, NWS Green Bay, WI

May 17, 20174 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at May 17, 2017, 3:26 PM CDT for 4 counties in Wisconsin. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 17, 2017, 3:26 PM CDT (20:26 UTC)
Expired
May 17, 2017, 4:15 PM CDT
In force
49 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Forest County, WI, Langlade County, WI, Oneida County, WI, Vilas County, WI

The radar

The Marquette radar (KMQT), 130 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 3:13 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.4 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2017-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2017-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1435 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

323 
WUUS53 KGRB 172026
SVRGRB
WIC041-067-085-125-172115-
/O.NEW.KGRB.SV.W.0030.170517T2026Z-170517T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
326 PM CDT WED MAY 17 2017

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Western Forest County in northeastern Wisconsin...
  Southeastern Vilas County in north central Wisconsin...
  Eastern Oneida County in north central Wisconsin...
  North central Langlade County in north central Wisconsin...

* Until 415 PM CDT.

* At 326 PM CDT, severe thunderstorms were located along a line
  extending from near Eagle River to 11 miles northwest of Crandon to
  near Pearson, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Crandon, Eagle River, Phelps, Popple River, Three Lakes, Sugar
  Camp, Conover, Nashville, Argonne and Hiles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM CDT for north central
Wisconsin.

LAT...LON 4614 8909 4602 8882 4602 8878 4603 8874
      4601 8868 4569 8868 4529 8910 4559 8915
      4587 8945 4616 8921
TIME...MOT...LOC 2026Z 215DEG 45KT 4588 8934 4565 8909 4539 8910 

HAIL...<.75IN
WIND...60MPH
 
$$

EB
4 follow-up statements
260 
WWUS53 KGRB 172037
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
337 PM CDT WED MAY 17 2017

WIC067-172045-
/O.CAN.KGRB.SV.W.0030.000000T0000Z-170517T2115Z/
Langlade WI-
337 PM CDT WED MAY 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LANGLADE COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area therefore the warning has been cancelled.

A tornado watch remains in effect until 1100 PM CDT for north central
Wisconsin.

LAT...LON 4614 8909 4602 8882 4602 8878 4603 8874
      4601 8868 4569 8868 4546 8903 4547 8911
      4574 8911 4594 8939 4616 8921
TIME...MOT...LOC 2035Z 270DEG 45KT 4596 8926 4573 8901 4547 8902 

$$

WIC041-085-125-172115-
/O.CON.KGRB.SV.W.0030.000000T0000Z-170517T2115Z/
Forest WI-Vilas WI-Oneida WI-
337 PM CDT WED MAY 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHWESTERN FOREST...SOUTHEASTERN VILAS AND EASTERN ONEIDA
COUNTIES...

At 335 PM CDT, severe thunderstorms were located along a line
extending from near Eagle River to 12 miles northwest of Crandon to 7
miles north of Pearson, moving east at 50 mph.

HAZARD...60 mph wind gusts. The Rhinelander ASOS measured a wind 
         gust of 59 mph at 309 pm CDT.  

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Crandon, Eagle River, Phelps, Popple River, Three Lakes, Conover,
Nashville, Argonne, Hiles and Monico.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM CDT for north central
Wisconsin.

LAT...LON 4614 8909 4602 8882 4602 8878 4603 8874
      4601 8868 4569 8868 4546 8903 4547 8911
      4574 8911 4594 8939 4616 8921
TIME...MOT...LOC 2035Z 270DEG 45KT 4596 8926 4573 8901 4547 8902 

HAIL...<.75IN
WIND...60MPH
 
$$

EB
688 
WWUS53 KGRB 172042
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
342 PM CDT WED MAY 17 2017

WIC085-172052-
/O.CAN.KGRB.SV.W.0030.000000T0000Z-170517T2115Z/
Oneida WI-
342 PM CDT WED MAY 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ONEIDA COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore the warning has been cancelled.

LAT...LON 4614 8909 4602 8882 4602 8878 4603 8874
      4601 8868 4569 8868 4554 8901 4564 8898
      4581 8902 4583 8905 4589 8905 4589 8914
      4600 8928 4616 8921
TIME...MOT...LOC 2042Z 215DEG 45KT 4602 8920 4579 8895 4553 8896 

$$

WIC041-125-172115-
/O.CON.KGRB.SV.W.0030.000000T0000Z-170517T2115Z/
Forest WI-Vilas WI-
342 PM CDT WED MAY 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHWESTERN FOREST AND SOUTHEASTERN VILAS COUNTIES...

At 342 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Phelps to 12 miles west of Popple
River to near Crandon, moving northeast at 50 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Crandon, Phelps, Popple River, Conover, Argonne, Hiles, Alvin,
Franklin Lake Campground, Anvil Lake Campground and Lac Vieux Desert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4614 8909 4602 8882 4602 8878 4603 8874
      4601 8868 4569 8868 4554 8901 4564 8898
      4581 8902 4583 8905 4589 8905 4589 8914
      4600 8928 4616 8921
TIME...MOT...LOC 2042Z 215DEG 45KT 4602 8920 4579 8895 4553 8896 

HAIL...<.75IN
WIND...60MPH
 
$$

EB
374 
WWUS53 KGRB 172052
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
352 PM CDT WED MAY 17 2017

WIC041-125-172115-
/O.CON.KGRB.SV.W.0030.000000T0000Z-170517T2115Z/
Forest WI-Vilas WI-
352 PM CDT WED MAY 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHWESTERN FOREST AND EAST CENTRAL VILAS COUNTIES...

At 352 PM CDT, severe thunderstorms were located along a line
extending from near Phelps to 10 miles northwest of Popple River to
near Crandon, moving northeast at 50 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Phelps, Popple River, Argonne, Alvin, Lac Vieux Desert, Newald,
Windsor Dam Campground, Stevens Lake Campground and Nelma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4614 8909 4602 8882 4602 8878 4603 8874
      4601 8868 4569 8868 4559 8896 4580 8891
      4591 8895 4596 8904 4605 8923 4616 8921
TIME...MOT...LOC 2052Z 215DEG 45KT 4611 8911 4588 8886 4562 8887 

HAIL...<.75IN
WIND...60MPH
 
$$

EB
300 
WWUS53 KGRB 172111
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
411 PM CDT WED MAY 17 2017

WIC041-125-172121-
/O.EXP.KGRB.SV.W.0030.000000T0000Z-170517T2115Z/
Forest WI-Vilas WI-
411 PM CDT WED MAY 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FOREST AND EAST
CENTRAL VILAS COUNTIES WILL EXPIRE AT 415 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.

LAT...LON 4614 8909 4602 8882 4602 8878 4603 8874
      4601 8868 4569 8868 4559 8896 4580 8891
      4591 8895 4596 8904 4605 8923 4616 8921
TIME...MOT...LOC 2111Z 215DEG 45KT 4630 8892 4607 8867 4581 8868 

$$

EB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 2:42 PM CDT, 44 minutes earlier.

Area forecast discussion, May 17, 2:42 PM CDT, 44 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
242 PM CDT Wed May 17 2017

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Thursday
Issued at 242 PM CDT Wed May 17 2017

A low pressure system, clearly seen spinning across the Missouri
Valley, will continue moving northeast towards northern Wisconsin
this afternoon and is forecast to be over the forecast area late
tonight and early Thursday morning. As this system tracks towards
the area instability will increase precipitously this afternoon
and this evening with forecast MUCAPEs of 2000 to 2500 J/kg. An
18Z KGRB RAOB sounding already shows 1100 J/kg of SBCAPE, which is
expected to rise as surface temperatures rise to around 80 this
afternoon. In addition to the instability 0-6 km bulk shear values
are expected to increase to around 50 knots. This setup points to
an increased severe weather potential for northeast Wisconsin, as
noted by the Slight Risk from the SPC convective outlook. The main
severe weather threat appears to be winds, as noted by the strong
50+ knots of wind starting as low as 8800 ft in the 18Z KGRB RAOB,
and 70 knots noted just above 20k ft agl. In addition to damaging
winds, large hail is possible with a fat CAPE profile in the hail
growth zone as well as tornadoes given the low level shear noted
in the low levels of the RAOB sounding. Models are indicating a
very long night in store for the forecast area as several rounds
of strong to severe storms track through the forecast area through
the overnight hours. Preliminary thoughts are there could be 3
rounds, however there could be more or less based on how the low
progresses towards the area tonight and how long the instability
can remain in place after sunset.

In addition to severe weather, flooding will be a concern across
north-central Wisconsin where several rounds of showers and
thunderstorms have already passed through yesterday night. However
the fast winds noted in the sounding will lead to fast moving
storms during this period, keeping the chances for training over
any given area rather low. Therefore will hold off on any flood
watches for this area at this time.

The storms will exit the area late tonight and Thursday morning as
the low moves through the area and a cold front brings a cooler,
more stable airmass to the region. Temperatures Thursday afternoon
are expected to fall behind the cold front despite being the
middle of May, a rare event for this time of year.

.LONG TERM...Thursday Night Through Wednesday
Issued at 242 PM CDT Wed May 17 2017

Very cool conditions expected at the beginning of the period, then
temperatures will modify early next week but will remain below
normal for the latter half of May. Winds will gradually diminish
later Thursday with a frost or freeze expected north and west of
the Fox Valley. Conditions across the Fox Valley and lakeshore a
little more tricky as winds stay up even late at night. This will
more than likely limit the frost potential and keep temperatures
from 35 to 39 degrees. Highs on Friday will be very cool with
readings only reaching the middle to upper 50s. For Friday night,
clouds will be on the increase with chances of rain after
midnight.

Rain is expected on Saturday into Saturday night as the next
system moves across the region. The next chance of rain will be
next Tuesday and Wednesday. Below normal temperatures are expected
for much of the period.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1223 PM CDT Wed May 17 2017

Several rounds of showers and thunderstorms will impact the TAF
sites during the TAF period. The best chance for thunderstorms
will be this afternoon and early this evening, with lower chances
later tonight into Thursday morning. CIGS have settled between low
VFR and MVFR this afternoon, with bases basically between 2500 and
3500 ft. Conditions will drop with showers and thunderstorms to a
solid MVFR/IFR deck, with lower conditions possible with heavier
rain activity. A cold front will move through Thursday morning,
bringing additional showers and low clouds. Conditions are not
expected to improve appreciably until Thursday afternoon when the
main low tracks east.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kurimski
LONG TERM......Eckberg
AVIATION.......Kurimski
Hazardous weather outlook, May 17, 2:08 PM CDT, 1 hour 18 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
208 PM CDT Wed May 17 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-181915-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
208 PM CDT Wed May 17 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...This afternoon and Tonight

There is a slight risk of severe thunderstorms across nearly all
of the forecast area. Large hail, damaging winds, and a few
tornadoes are possible. The afternoon and early evening hours have
the greatest potential for severe storms.

The thunderstorms will also produce heavy rain, especially across
far northern Wisconsin where local flooding is possible.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

A frost or freeze is likely north and west of the Fox Valley
Thursday night. Patchy frost is also possible across the Fox
Valley as well, but will depend if winds diminish late Thursday
night.

Thunderstorms are possible Saturday night but it is too early to
determine the severe weather threat at this time. There is also
the potential for heavy rain Saturday and Saturday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested this afternoon and tonight.

LMZ521-522-541>543-181915-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
208 PM CDT Wed May 17 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...This afternoon and Tonight

Increasing south winds and building waves will lead to hazardous
conditions in the Lake Michigan waters. There is a also a chance
of severe thunderstorms this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

An abrupt wind shift from south to north will take place Thursday
during the morning or midday hours. Winds could gust to gale
force for a few hours from the north after the wind shift.

There is a chance for thunderstorms Saturday night. Winds and
waves hazardous to small craft are possible on Thursday.

Kurimski/Eckberg

In the hours before

Special weather statement, May 17, 2:44 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Green Bay WI
244 PM CDT WED MAY 17 2017

WIZ019-020-030-031-035-036-172045-
Shawano WI-Langlade WI-Marathon WI-Wood WI-Portage WI-Menominee WI-
244 PM CDT WED MAY 17 2017

...STRONG THUNDERSTORMS MOVING THROUGH CENTRAL WISCONSIN...

At 241 PM CDT, Doppler radar was tracking a strong thunderstorm near
Stevens Point, moving northeast at 55 mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Other strong thunderstorms located over southern Wisconsin will move
into central Wisconsin later this afternoon. If you have any outdoor
plans this afternoon across central Wisconsin, be prepared to seek
shelter until the storms have departed.

Locations impacted include...
Stevens Point, Weston, Mosinee, Randolph, Whiting, Bevent,
Wittenberg, Neopit, Plover and Stockton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4511 8907 4511 8850 4468 8910 4468 8923
      4459 8922 4431 8961 4463 8999
TIME...MOT...LOC 1941Z 222DEG 48KT 4456 8967

AK
Local storm report, May 17, 2:45 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
245 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     TSTM WND GST     MERRILL                 45.18N 89.68W
05/17/2017  M43 MPH          LINCOLN            WI   AWOS

&&
Local storm report, May 17, 2:57 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
257 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     TSTM WND GST     WAUSAU                  44.96N 89.63W
05/17/2017  M35 MPH          MARATHON           WI   ASOS

            DOWNTOWN AIRPORT.

&&
Local storm report, May 17, 3:05 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
305 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     TSTM WND GST     TOMAHAWK                45.46N 89.73W
05/17/2017  M40 MPH          LINCOLN            WI   AWOS

&&

SAC
Special weather statement, May 17, 3:17 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Green Bay WI
317 PM CDT WED MAY 17 2017

WIZ035-036-172115-
Wood WI-Portage WI-
317 PM CDT WED MAY 17 2017

...STRONG THUNDERSTORM HEADED INTO SOUTHEASTERN WOOD AND PORTAGE
COUNTIES...

At 315 PM CDT, Doppler radar was tracking a strong thunderstorm near
New Rome, or 12 miles northwest of Friendship, moving northeast at 50
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Additional strong to severe thunderstorms will be possible late this
afternoon into the evening hours across central Wisconsin.

Locations impacted include...
Stevens Point, Wisconsin Rapids, Whiting, Lake Wazeecha, Plover,
Stockton, Nekoosa, Port Edwards, Biron and Jordan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A tornado watch is now in effect until 1100 PM CDT for central
Wisconsin.

LAT...LON 4468 8978 4468 8923 4425 8961 4425 9003
TIME...MOT...LOC 2015Z 217DEG 42KT 4414 8993

AK
Local storm report, May 17, 3:24 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
324 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     TSTM WND GST     RHINELANDER             45.63N 89.41W
05/17/2017  M59 MPH          ONEIDA             WI   ASOS

&&

SAC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 7:09 PM CDTSevere Thunderstorm WarningGRBLincoln51 min
May 16, 7:15 PM CDTSevere Thunderstorm WarningGRBOneida75 min
May 16, 7:43 PM CDTTornado WarningGRBLincoln47 min
May 16, 8:22 PM CDTTornado WarningGRBLanglade, Lincoln38 min
May 16, 8:31 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Oneida44 min
May 16, 8:38 PM CDTSpecial Weather StatementGRBMarathon52 min
May 16, 8:47 PM CDTSevere Thunderstorm WarningGRBLincoln, Marathon58 min
May 16, 9:43 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon, Shawano47 min
May 16, 11:48 PM CDTSpecial Weather StatementGRBPortage, Shawano, Waupaca42 min
May 17, 12:06 AM CDTSpecial Weather StatementGRBMenominee, Shawano, Waupaca39 min
May 17, 12:31 AM CDTSpecial Weather StatementGRBPortage, Wood44 min
May 17, 2:01 AM CDTSpecial Weather StatementGRBMarathon, Portage, Shawano, Waupaca, Waushara, Wood89 min
May 17, 3:02 AM CDTSpecial Weather StatementGRBWaupaca28 min
May 17, 1:20 PM CDTSpecial Weather StatementGRBMarathon, Wood55 min
May 17, 1:46 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Wood44 min
May 17, 2:05 PM CDTSpecial Weather StatementGRBWood40 min
May 17, 2:23 PM CDTSevere Thunderstorm WarningGRBLincoln, Marathon40 min
May 17, 2:44 PM CDTSpecial Weather StatementGRBMenominee, Portage61 min
May 17, 3:17 PM CDTSpecial Weather StatementGRBPortage58 min
May 17, 3:43 PM CDTSpecial Weather StatementGRBMenominee62 min
May 17, 3:49 PM CDTSevere Thunderstorm WarningGRBLanglade, Menominee, Shawano41 min
May 17, 4:00 PM CDTSevere Thunderstorm WarningGRBFlorence18 min
May 17, 4:10 PM CDTSevere Thunderstorm WarningGRBWinnebago20 min
May 17, 4:50 PM CDTSpecial Weather StatementGRBMarinette40 min
May 17, 5:10 PM CDTSpecial Weather StatementGRBMarinette50 min
May 17, 6:05 PM CDTSevere Thunderstorm WarningGRBWood55 min
May 17, 6:23 PM CDTSevere Thunderstorm WarningGRBMarathon, Wood67 min
May 17, 6:57 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Wood63 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.